Metodo

International Studies in Phenomenology and Philosophy

Journal | Volume | Article

168760

Andrzej Grzegorczyk, An Outline of Mathematical Logic

Jean-François Malherbe

pp. 338-339

Publication details

Published in:

(1976) Revue philosophique de Louvain 74 (22).

Pages: 338-339


Notice: Undefined variable: targetparent in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/function/format/harvard.php on line 118

Full citation:

Malherbe Jean-François (1976) Review of Andrzej Grzegorczyk, An Outline of Mathematical Logic. , 338–339.